Journal of Mathematical Finance

Vol.2 No.2(2012), Paper ID 19219, 3 pages



Generalized Stochastic Processes: The Portfolio Model


Moawia Alghalith


University of the West Indies, St. Augustine, Trinidad and Tobago


Copyright © 2012 Moawia Alghalith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Alghalith, "Generalized Stochastic Processes: The Portfolio Model," Journal of Mathematical Finance, Vol. 2 No. 2, 2012, pp. 199-201. doi: 10.4236/jmf.2012.22022.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.